# SDR SCNA20201201376

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT TRACK TIE DOWN HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES, STA 500H+15-19, LBL 17, WL 156.  REMOVED DAMAGED SECTION OF FWD CARGO COMPARTMENT TRACK TIE DOWN STA 500G+10-500I LBL 17 WL 156 AND REPLACED SECTION, IAW SRM 53-00-53-2R-3, SRM 51-40-02, DWG 143A7501.
